# SDR DALA1237979264

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 160-200 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT L30 FROM FS 160 - 200 HAS SPOTS OF CORROSION.  REPAIRED LONGERON PER SRM 53-10-01-FIG 7 ON NR 1000 10417 1016163.
